Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

Has anyone here had serious side effects

Recommended Posts

I was reading about how it can increase pressure in the brain and even cause death!!Now im gettin nervoussss!!!

Share this post


Link to post
Share on other sites

I have had all of the normal side effects, the dryness that sorta thing but I also have a night vision problem, my vision sux anyway but it has gotten worse. I just drove home tonight what usually takes me 45 minuets took me 1.5hrs. cuz I could hardly see, I kept trying to get behind someone so I could follow their tail lights. My derm knows about this and it is a known side effect and it will go away after the tane is stopped and out of my system, I still have three more months. I am just going to try to avoid driving at night as much as possible and if I have to drive then I will drive slow. To me Accutane is worth it. eusa_clap.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×